| Model Number |
ECR45M |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.As the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.Complaint information is trended on a regular basis to determine if further investigation is warranted.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.
Event or Problem Description
It was reported that during an endoscopic lobectomy surgery, after severing pulmonary lobe tissue on the first firing, all the staples were malformed with straight legs.Changed to a new device to complete surgery.There was no patient consequence reported.No additional information can be provided.